• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
Of all publications in the section: 279
Sort:
by name
by year
Article
Липатов М. Е. Математические заметки. 2013. Т. 93. № 6. С. 869-877.

It is proved that any SOо(1, d)-valued cocycle over an ergodic (probability) measurepreserving automorphism is cohomologous to a cocycle having one of three special forms; the recurrence property of such cocycles is also studied.

Added: Sep 28, 2013
Article
Сечин П. А. Математические заметки. 2017. Т. 101. № 1. С. 150-154.
Added: Sep 8, 2016
Article
Гринес В. З., Гуревич Е. Я., Починка О. В. Математические заметки. 2019. Т. 105. № 1. С. 136-141.

We provide a definition of a two-colored graph of a Morse-Smale diffeomorphism  without heteroclinical intersection defined on the sphere  $S^n$, $n\geq 4$ and prove that this graph is the complete topological invariant for such diffeomorphisms.  

Added: Oct 13, 2018
Article
Самовол В. С. Математические заметки. 2010. Т. 88. № 2. С. 275-287.

In a neighborhood of a singular point, we consider autonomous systems of ordinary differential equations for which one eigenvalue of the matrix of the linear part is zero and the remaining eigenvalues do not belong to the imaginary axis. We prove that the problem of finitely smooth equivalence can be solved for such systems by using finite segments of the Taylor series of their right-hand sides.

Added: Jan 23, 2013
Article
Шварцман О. В. Математические заметки. 2009. Т. 86. № 3. С. 478-480.
Added: Jan 20, 2010
Article
Самовол В. С. Математические заметки. 2012. Т. 92. № 6. С. 912-927.

In a neighborhood of a singular point, we consider autonomous systems of ordinary differential equations such that the matrix of the linearized system has two pure imaginary eigenvalues, all other eigenvalues lying outside the imaginary axis. The problem of local finitely smooth equivalence of such systems is studied.

Added: Dec 13, 2012
Article
Шур М. Г. Математические заметки. 2008. Т. 84. № 1. С. 117-124.
Added: Mar 29, 2013
Article
Маслов В. П. Математические заметки. 2011. Т. 89. № 2. С. 272-284.

In this paper, we construct a new distribution corresponding to a real noble gas as well as the equation of state for it.

Added: Apr 12, 2012
Article
Лобанов С. Г. Математические заметки. 2008. Т. 83. № 5. С. 705-714.
Added: Mar 19, 2009
Article
Чистяков Д. С., Любимцев О. В. Математические заметки. 2015. Т. 98. № 6. С. 898-906.
Added: Oct 10, 2017
Article
Нестеренко А. Ю. Математические заметки. 2009. Т. 86. № 4. С. 588-600.
Added: Mar 3, 2013
Article
Артамонов С. Ю. Математические заметки. 2016. Т. 99. № 6. С. 928-931.
Added: May 23, 2017
Article
Рудаков А. Н., Шафаревич И. Математические заметки. 1967. Т. 2. С. 439-454.
Added: Jun 22, 2010
Article
Тюрин Н. А., Белёв С. А. Математические заметки. 2010. Т. 87. № 1. С. 48-59.
Added: Oct 18, 2012
Article
Васильев В. А. Математические заметки. 2019. Т. 106. № 6. С. 848-853.
Added: Dec 6, 2019
Article
Р.С. Авдеев Математические заметки. 2013. Т. 94. № 1. С. 22-35.

For an arbitrary connected solvable spherical subgroup H of a connected semisimple algebraic group G, we compute the group N_G(H), the normalizer of H in G. Thereby we complete a classification of all (not necessarily connected) solvable spherical subgroups in semisimple algebraic groups.

Added: Feb 25, 2014
Article
Вьюгин И. В., Солодкова Е., Shkredov I. D. Математические заметки. 2016.

The new bound of additive energy of Heilbronn's subgroup is obtained in the paper.

Added: Aug 30, 2016